| Model Number |
FX-410410 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Swollen Lymph Nodes/Glands (4432)
| Date of Event |
06/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported rupture.The device remains implanted.This relates to the left side.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient's spouse reported left side "silicone in lymph nodes".Healthcare professional later reported left side "tear of shell" and "signs of gel fracture".Device has been explanted and replaced.
Additional Manufacturer Narrative
The event of "lymphadenopathy" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Event or Problem Description
Healthcare professional reported rupture.This relates to the left side.Patient's spouse reported left side "silicone in lymph nodes".Healthcare professional later reported left side "tear of shell" and "signs of gel fracture".Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ anxiety-product/procedure: unable to observe as it is not related to the device.¿ rupture: one opening on anterior side assessed as surgical damage ¿ lymphadenopathy: unable to observe as it is not related to the device.Additional observations: ¿ encapsulation observed.¿ creases were observed.¿ black mold like appearance observed.¿ nick striated observed assessed as surgical tool scratch like.No further actions are required as no manufacturing issues are observed.